# SDR USAA000773

- Difficulty date: May 31, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Cabin
- Part time: 20,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GALLEY FLOOR FITTING CORRODED 1.5 INCH BY 3.5 INCH, STATION 371, RBL 10.5.  INSTALLED GALLEY MOUNT PER BOEING DWG 141N5160.  (M)
